Complutense University Library

On the monotonicity of the compromise set in multicriteria problems


Blasco Contreras, Fernando and Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero López, Carlos (1999) On the monotonicity of the compromise set in multicriteria problems. Journal of optimization theory and applications, 102 (1). pp. 69-82. ISSN 0022-3239

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:


This paper discusses the extension of results on monotonicity of the compromise set valid for bicriteria problems to general multicriteria problems under a very general condition, which is assumable in compromise programming problems coming from economics. Mainly, the problem that we treat is the following: find and describe the compromise set when the feasible set is a convex set in the positive cone, limited by a level hypersurface of a differentiable production-transformation function. This scenario is usual in many economic applications, chiefly in production analysis.

Item Type:Article
Uncontrolled Keywords:Optimization; compromise programming; compromise set; convexity; economics; monotonicity; p-norms
Subjects:Sciences > Mathematics > Set theory
Sciences > Mathematics > Topology
ID Code:15447

Yu, P. L., A Class of Solutions for Group Decision Problems, Management Science, Vol. 19, pp. 936-946, 1973.

ZELENY, M., Compromise Programming, Multiple-Criteria Decision Making, Edited by J. L. Cochrane and M. Zeleny, University of South Carolina Press, Columbia, South Carolina, pp. 262-301, 1973.

ZELENY, M., A Concept of Compromise Solutions and the Method of the Displaced Ideal, Computers and Operations Research, Vol. 1, pp. 479-496, 1974.

Yu, P. L., Multiple-Criteria Decision Making: Concepts, Techniques, and Extensions, Plenum Press, New York, New York, 1985.

DIAZ, A., Interactive Solution to Multiobjective Optimization Problems, International Journal for Numerical Methods in Engineering, Vol. 24, pp. 1865-1877, 1987.

LEE, E. S., and Li, R. J., Fuzzy Multiple Objective Programming and Compromise Programming with Pareto Optimum, Fuzzy Sets and Systems, Vol. 53, pp. 275-288, 1993.

CARLSSON, C., and FULLER, R., Fuzzy Multiple-Criteria Decision Making:Recent Developments, Fuzzy Sets and Systems, Vol. 78, pp. 139-153, 1996.

BALLESTERO, E., and ROMERO, C., A Theorem Connecting Utility Functions Optimization and Compromise Programming, Operations Research Letters, Vol. 10, pp. 421-427, 1991.

MORON, M. A., ROMERO, C., and Ruiz DEL PORTAL, F. R., Generating Well-Behaved Utility Functions for Compromise Programming, Journal of Optimization Theory and Applications, Vol. 91, pp. 643-649, 1996.

FREIMER, M., and Yu, P. L., Some New Results on Compromise Solutions for Group Decision Problems, Management Science, Vol. 22, pp. 688-693, 1976.

HEUSER, H. G., Functional Analysis, John Wiley and Sons, New York, New York, 1982.

ENOELKING, R., General Topology, Heldermann-Verlag, Berlin, Germany, 1989.

BALLESTERO, E., and ROMERO, C., Multiple-Criteria Decision Making and Its Application to Economic Problems, Kluwer Academic Publishers, Boston, Massachusetts, 1998.

Deposited On:31 May 2012 10:38
Last Modified:06 Feb 2014 10:24

Repository Staff Only: item control page